Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conformal equivalence of countable dense sets


Author: W. D. Maurer
Journal: Proc. Amer. Math. Soc. 18 (1967), 269-270
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0215994-8
MathSciNet review: 0215994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Erdős, Some unsolved problems, Michigan Math. J. 4 (1957), 291–300. MR 0098702
  • [2] Fred Gross, Function theory, Research Problem 19, Bull. Amer. Math. Soc. 71 (1965), 853.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215994-8
Article copyright: © Copyright 1967 American Mathematical Society